Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 29, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 22, 2010, 2:00 AM CDT for Clark County, Scotland County, Missouri; Hancock County, Henderson County, McDonough County, Illinois; Des Moines County, Lee County, Van Buren County, Iowa. It was in force for 8 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2010, 2:00 AM CDT (07:00 UTC)
- Expired
- Jun 22, 2010, 10:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Des Moines County, IA, Lee County, IA, Van Buren County, IA, Hancock County, IL, Henderson County, IL, McDonough County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 150 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 3:15 AM CDT | FLASH FLOOD | Keokuk, IA | POLICE DEPARTMENT REPORTS NUMEROUS ROADS IMPACTED BY SIGNIFICANT STREET FLOODING. FLOODING SEEMS TO HAVE PEAKED IN INTENSITY IN PAST HOUR. |
| Jun 22, 6:30 AM CDT | HEAVY RAIN 4.75 | 3 Nne Charlie Heath Mem, IA | STORM TOTAL SINCE 2 PM MONDAY. SINCE MIDNIGHT 0.40 INCH. |
| Jun 22, 7:20 AM CDT | FLASH FLOOD | Alexandria, MO | SIGNIFICANT WATER OVER ROADS. |
| Jun 22, 7:20 AM CDT | FLASH FLOOD | Luray, MO | ROUTE K CLOSED BY LURAY DUE TO FLASH FLOOD. |
| Jun 22, 7:44 AM CDT | HEAVY RAIN 1.25 | 1 N Keosauqua, IA | RAIN FALL SINCE 6 AM - NEARLY AN INCH FELL IN THE FIRST 15 MINUTES OF THE DOWNPOUR. |
| Jun 22, 8:02 AM CDT | FLASH FLOOD | Memphis, MO | WIDESPREAD FLOODING OF CITY STREETS |
| Jun 22, 8:30 AM CDT | HEAVY RAIN 3.1 | Keokuk, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2621 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
603
WGUS53 KDVN 220700
FFWDVN
IAC057-111-177-ILC067-071-109-MOC045-199-221500-
/O.NEW.KDVN.FF.W.0029.100622T0700Z-100622T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
200 AM CDT TUE JUN 22 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLARK COUNTY IN NORTHEAST MISSOURI...
THIS INCLUDES THE CITY OF KAHOKA...
SCOTLAND COUNTY IN NORTHEAST MISSOURI...
THIS INCLUDES THE CITY OF MEMPHIS...
SOUTHWESTERN DES MOINES COUNTY IN SOUTHEAST IOWA...
LEE COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITIES OF...KEOKUK...FORT MADISON...
VAN BUREN COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF KEOSAUQUA...
HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
THIS INCLUDES THE CITY OF CARTHAGE...
SOUTHWESTERN HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHWESTERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 1000 AM CDT
* AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM TRAINING THUNDERSTORMS OVER THE WARNED AREA.
DOPPLER RADAR INDICATES THAT AN ADDITIONAL 1 TO 5 INCHES HAS FALLEN
SINCE 11 PM OVER NORTHERN SECTIONS OF SCOTLAND...CLARK...SOUTHERN
LEE...AND CENTRAL HANCOCK.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COLUSA...
TERRE HAUTE...CARMAN...NIOTA...LA HARPE...DISCO...DALLAS CITY...
STOCKPORT...MILTON...DOUDS/LEANDO...CANTRIL...BONAPARTE...
BIRMINGHAM...BENTONSPORT/VERNON...WEST POINT...ST. PAUL...PILOT
GROVE...FRANKLIN...DONNELLSON...DENMARK AND CROTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL OF 1 TO 3 INCHES IS EXPECTED.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4019 9141 4021 9151 4025 9151 4025 9184
4027 9196 4030 9196 4032 9236 4060 9237
4061 9220 4090 9218 4090 9193 4087 9172
4081 9171 4081 9141 4072 9090 4044 9090
4032 9045 4029 9045 4028 9091 4019 9092
$$
ERVIN1 follow-up statement
886
WGUS73 KDVN 221244
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
744 AM CDT TUE JUN 22 2010
IAC057-111-177-ILC067-071-109-MOC045-199-221500-
/O.CON.KDVN.FF.W.0029.000000T0000Z-100622T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-VAN BUREN IA-DES MOINES IA-MCDONOUGH IL-HANCOCK IL-
HENDERSON IL-CLARK MO-SCOTLAND MO-
744 AM CDT TUE JUN 22 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SCOTLAND...CLARK...SOUTHWESTERN HENDERSON...HANCOCK...SOUTHWESTERN
MCDONOUGH...SOUTHWESTERN DES MOINES...VAN BUREN AND LEE COUNTIES...
AT 741 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING OVER THE WARNED AREA. MORE THUNDERSTORMS HAVE FORMED AND
ARE BEGINNING TO MOVE OVER THE SAME AREAS HARD HIT OVERNIGHT. AN
ADDITIONAL 1 TO 2 INCHES IS LIKELY THROUGH 10 AM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TERRE
HAUTE...CARMAN...NIOTA...NAUVOO...LA HARPE...DISCO...DALLAS CITY...
COLUSA...BURNSIDE...ADRIAN...STOCKPORT...MILTON...KEOSAUQUA...DOUDS/L
EANDO...BONAPARTE...BIRMINGHAM...BENTONSPORT/VERNON...WEST
POINT...ST. PAUL...PILOT GROVE...NEW
BOSTON...MONTROSE...FRANKLIN...FORT MADISON...
DONNELLSON...DENMARK AND CROTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4019 9141 4021 9151 4025 9151 4025 9184
4027 9196 4030 9196 4032 9236 4060 9237
4061 9220 4090 9218 4090 9193 4087 9172
4081 9171 4081 9141 4072 9090 4044 9090
4032 9045 4029 9045 4028 9091 4019 9092
$$
ERVINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 3:26 PM CDT, 10 hours 34 minutes earlier.
Area forecast discussion, Jun 21, 3:26 PM CDT, 10 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 326 PM CDT MON JUN 21 2010 .SYNOPSIS... REMAINING SCATTERED SHOWERS AND THUNDERSTORMS FROM LAST NIGHT/S MCS THAT ROLLED OUT OF NEBRASKA ACROSS CENTRAL AND SOUTHERN IA...AND NRN MO WERE EXITING OUT OF OUR FAR NW IL COUNTIES AT MID AFTERNOON. SURFACE ANALYSIS AT 18Z INDICATED THE PRIMARY STATIONARY FRONT REACHING FROM A LOW IN WESTERN KS EAST ACROSS NRN MO AND CENTRAL IL. A WEAK MID LEVEL SHORTWAVE THAT WAS DRIVING THE CONVECTIVE COMPLEX...WAS ANALYZED OVER EASTERN NEB AT 12Z. THIS AFTERNOON...WV IMAGERY REVEALED A LARGE DRY SLOT AND LARGE CLEARING OF CLOUD COVER PROGRESSING INTO WRN HALF OF IA BEHIND THIS FEATURE MOVING INTO SRN WI. WIDELY SCATTERED THUNDERSTORMS WERE DEVELOPING IN CENTRAL IA...WHERE AIRMASS IS LIKELY RECOVERING FOLLOWING THE MESOSCALE SYSTEM. && .SHORT TERM...TONIGHT AND TUESDAY... CHALLENGE CONTINUES TO BE TARGETING PERIODS OF MOST ORGANIZED CONVECTION AND HEAVY RAINFALL POTENTIAL THAT REMAINS CRITICAL DUE TO THE ON-GOING RIVER FLOODING AND SATURATED CONDITIONS. SHORT TERM MODELS REMAIN OF LIMITED USE WITH CONTINUED POOR HANDLING OF THESE MESOSCALE SYSTEMS. TONIGHT...WILL COUNT ON ON-GOING WIDELY SCATTERED THUNDERSTORMS DEVELOPING IN CENTRAL IA TO REMAIN SCATTERED AND DISORGANIZED AS THEY APPEAR TO BE LACKING ANY STRONG SYNOPTIC FORCING. WILL START OFF WITH SCATTERED WORDING THIS EVENING...THEN SLIGHT TO LOW CHANCE POPS FROM N TO S LATER TONIGHT AS BROAD SHORTWAVE RIDGING MOVES ACROSS THE AREA. BEST CHANCES FOR ADDITIONAL DEVELOPMENT WITH ANY WEAK IMPULSES WILL BE ALONG THE LOW LEVEL BOUNDARY ACROSS THE SOUTH AND FURTHER NORTH ALONG THE H8 BOUNDARY. TUESDAY...WARM H7 TEMPERATURES OVERSPREAD THE REGION TO LIKELY CAP CONVECTION AND HAVE LIMITED THUNDERSTORM CHANCES TO 20 TO 30 PERCENT CHANCE RANGE. WILL HAVE A WEAK MID LEVEL SHORTWAVE...CURRENTLY LIFTING NE ACROSS CO...BUT THIS WILL LIKELY TRIGGER MOST ORGANIZED CONVECTION TO THE NORTH ACROSS WI AND MN. WITH THE WARMER TEMPERATURES ALOFT...MIXING DOWN FROM ONLY H9 RESULTS IN HIGHS WELL INTO THE UPPER 80S TO LOWER 90S. WITH DEWPOINTS LINGERING IN THE LOWER 70S...HEAT INDICES WILL EASILY REACH INTO THE MID 90S TO POSSIBLE 100 TO 105 RANGE BY AFTERNOON. OF COURSE THIS WILL BE SOMEWHAT DEPENDENT ON CLOUD COVER. A HEAT ADVISORY MAY BE NEEDED...MAINLY SOUTH OF I-80. ..SHEETS.. .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY... TUESDAY NIGHT THROUGH WED...CONDITIONS BECOME MORE FAVORABLE FOR MORE WIDESPREAD...ORGANIZED THUNDERSTORMS. WILL HAVE A POTENTIAL MCS LATE TUE NIGHT INTO EARLY WED...THEN WITH THE PASSAGE OF A COLD FRONT LATE WED TO PROVIDE FOCUS FOR THUNDERSTORMS...WHICH WILL FINALLY EXIT THE REGION FOR A DRY THU AND FRI PERIODS. SAT THROUGH MON...AFTER SHORT PERIOD OF NW FLOW...ZONAL AND POSSIBLY MORE ACTIVE PATTERN LOOKS TO REDEVELOP. RETURN FLOW WILL PUSH TEMPERATURES BACK INTO THE UPPER 80S TO LOWER 90S SAT AND SUN WITH THUNDERSTORM CHANCES RETURNING SAT NIGHT THROUGH SUN NIGHT WITH MEDIUM RANGE MODELS AGREEING ON A SHORTWAVE PASSAGE IN THIS TIME FRAME. MONDAY BROUGHT IN DRY WITH CONTINUED ABOVE NORMAL LATE JUN TEMPERATURES. ..SHEETS.. && .AVIATION... AFTER DECAYING MCS CLEARS MOST TERMINAL SITES BY 20Z THIS AFTERNOON...MAINLY VFR LEVEL WAKE DEBRIS CLOUDS LEFT THROUGH EARLY EVENING. THERE WILL STILL BE THE POTENTIAL FOR LOCALIZED POCKETS OF MVFR BKN CU OF 2K-3K FT IN SOME LINGERING SWATHS OF LLVL MOISTURE CONVERGENCE THROUGH 00Z TUE WITH THE MLI AND BRL TERMINAL MORE SUSCEPTIBLE TO THIS OCCURRENCE. WEAK SFC WAVE MOVING ACRS IA WILL MAKE FOR VARIABLE SFC WINDS FROM SOUTHWEST...AND BACK TO THE SOUTHEAST FROM TIME TO TIME THROUGH THE EVENING MAINLY AT 5-10 KTS. WILL HAVE TO WATCH FOR NEW THUNDERSTORM DEVELOPMENT OFF TO THE WEST TONIGHT THAT MAY EVENTUALLY TRACK EAST AND IMPACT THE TERMINALS AGAIN. LATEST THINKING SUGGESTS THIS NEW DEVELOPMENT MAY BE FAR ENOUGH WEST AND LATE ENOUGH THAT THE TERMINALS WILL REMAIN DRY UNTIL MAYBE TUE MORNING. ANOTHER SCENARIO WOULD BE FOR SOME STORMS TO DEVELOP OUT OF ENHANCED CU DECK UNDER LINGERING MCV OVER CENTRAL IA ATTM AND GET INTO THE VCNTY OF THE LOCAL AVIATION SITES AS EARLY AS THIS EVENING. IF STORMS HOLD OFF TONIGHT...THE MAIN AVIATION IMPACT MAY COME FROM MVFR TO IFR LEVEL FOG IF SKIES CLEAR AND SFC WINDS GO LIGHT. BEST CHANCE FOR THIS AFTER 05Z THROUGH 12Z TUE. ..12.. && .HYDROLOGY... ADDITIONAL THUNDERSTORMS TONIGHT SHOULD REMAIN SCATTERED TO WIDELY SCATTERED IN THE EVENING HOURS WITH UNFAVORABLE CONDITIONS FOR LARGE...ORGANIZED COMPLEXES. MAY SEE ADDITIONAL DEVELOPMENT ALONG A STALLED BOUNDARY ACROSS FAR NRN MO INTO W CENTRAL IL...WITH A LOW POTENTIAL FOR ADDITIONAL TRAINING STORMS AND POSSIBLE FLASH FLOODING OVER MOST VULNERABLE PARTS OF THE FORECAST AREA IN THE FAR SOUTH. THE LATE AFTERNOON/EVENING THUNDERSTORMS MAY PRODUCE SHORT DURATION HEAVY RAINFALL...BUT EVEN LOCALIZED RAINFALL AMOUNTS EXCEEDING 1 INCH DO NOT LOOK LIKELY. THUS...WITH LOW CONFIDENCE ON AFOREMENTIONED TRAINING IN THE SOUTH...HAVE DROPPED THE FLASH FLOOD WATCH THAT WAS EXTENDED TODAY TO 4 PM. WILL HAVE A 24 TO 30 HOUR PERIOD OF FAVORABLE CONDITIONS FOR HEAVY RAINFALL LATE TUE THROUGH WED AND WILL CONTINUE TO MONITOR THIS TIMEFRAME CLOSELY. WITH RECENT CHALLENGES IN QPF AND CHANGING INPUT INTO RIVER MODELS...THE MAGNITUDE OF ANTICIPATED FLOODING ON AREA RIVERS CONTINUES TO BE ADJUSTED. THE GOOD NEWS IS THAT WITH THE SEVERAL ROUNDS OF ANTICIPATED HEAVY RAINFALL LARGELY MISSING THE AREA...OR REMAINING CONFINED TO LOWER COVERAGE THAN EXPECTED...THE POTENTIAL FOR MAJOR FLOODING ON AREA RIVERS HAS DIMINISHED SOMEWHAT. ..SHEETS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. &&
Hazardous weather outlook, Jun 21, 3:45 PM CDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 345 PM CDT MON JUN 21 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-222045- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 345 PM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS THE OUTLOOK AREA. THE MAIN THREAT FROM THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL. THERE IS A LOW POTENTIAL FOR SEVERE THUNDERSTORMS AND THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY...BECOMING MORE LIKELY TUESDAY NIGHT INTO WEDNESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH TUESDAY AND WEDNESDAY...WITH THE PRIMARY SEVERE WEATHER THREAT BEING DAMAGING WINDS. THERE WILL ALSO BE A POTENTIAL FOR HEAVY RAINFALL WITH THUNDERSTORMS LATE TUESDAY THROUGH WEDNESDAY. WITH AREA SOILS SATURATED FROM RECENT HEAVY RAINFALL...ADDITIONAL HEAVY RAIN MAY LEAD TO FLASH FLOODING. ON TUESDAY...VERY WARM AND HUMID CONDITIONS MAY PUSH HEAT INDEX VALUES INTO THE RANGE OF 100 TO 105...ESPECIALLY SOUTH OF INTERSTATE 80. THERE WILL BE CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA SATURDAY NIGHT THROUGH SUNDAY NIGHT. HOWEVER...THE POTENTIAL FOR SEVERE WEATHER OVER THE WEEKEND WILL NOT BECOME CLEAR UNTIL LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT. SHEETS
In the hours before
Local storm report, Jun 21, 10:01 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1001 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL SW DOUDS/LEANDO 40.83N 92.09W
06/21/2010 M1.00 INCH VAN BUREN IA TRAINED SPOTTER
&&
LEGROLocal storm report, Jun 21, 10:29 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1029 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL N BLANDINSVILLE 40.55N 90.87W
06/21/2010 M0.88 INCH MCDONOUGH IL LAW ENFORCEMENT
1025 PM TSTM WND GST N BLANDINSVILLE 40.55N 90.87W
06/21/2010 E50 MPH MCDONOUGH IL LAW ENFORCEMENT
ESTIMATED 40 TO 50MPH WIND GUSTS.
&&
LEGROLocal storm report, Jun 21, 10:32 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1032 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM TSTM WND GST GOOD HOPE 40.56N 90.67W
06/21/2010 E60 MPH MCDONOUGH IL TRAINED SPOTTER
ESTIMATED 50 TO 60MPH WIND GUSTS.
&&
LEGROLocal storm report, Jun 21, 10:55 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1055 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HEAVY RAIN 2 E LONG GROVE 41.70N 90.54W
06/21/2010 M2.75 INCH SCOTT IA TRAINED SPOTTER
&&
LEGROLocal storm report, Jun 21, 10:57 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1057 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD GOOD HOPE 40.56N 90.67W
06/21/2010 MCDONOUGH IL TRAINED SPOTTER
UP TO 6 INCHES OF WATER ACROSS HIGHWAY 67.
&&
LEGROLocal storm report, Jun 22, 12:10 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1210 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TORNADO 2 N BONAPARTE 40.73N 91.80W
06/21/2010 VAN BUREN IA LAW ENFORCEMENT
RESERVE OFFICER OBSERVED TORNADO NORTH OF W40 MOVING
NORTHEAST.
0511 PM HAIL DENMARK 40.75N 91.33W
06/21/2010 E1.00 INCH LEE IA TRAINED SPOTTER
0517 PM FUNNEL CLOUD NW FORT MADISON 40.62N 91.35W
06/21/2010 LEE IA TRAINED SPOTTER
0517 PM HAIL 10 N FORT MADISON 40.76N 91.35W
06/21/2010 E1.00 INCH LEE IA TRAINED SPOTTER
0521 PM TORNADO 5 N FORT MADISON 40.69N 91.35W
06/21/2010 LEE IA TRAINED SPOTTER
OBSERVING A TORNADO ON THE GROUND.
0528 PM FUNNEL CLOUD N FORT MADISON 40.62N 91.35W
06/21/2010 LEE IA EMERGENCY MNGR
OBSERVED OVER HIGHWAY 61.
0530 PM TORNADO 2 W NIOTA 40.62N 91.32W
06/21/2010 HANCOCK IL TRAINED SPOTTER
TORNADO ON GROUND STILL DEVELOPING MOVING TOWARD NIOTA.
0530 PM TSTM WND GST FORT MADISON 40.62N 91.35W
06/21/2010 E50.00 MPH LEE IA TRAINED SPOTTER
0545 PM HAIL 6 N FORT MADISON 40.71N 91.35W
06/21/2010 E1.25 INCH LEE IA TRAINED SPOTTER
NEAR WEVER. QUARTER TO HALF DOLLAR SIZE HAIL.
0547 PM HAIL WEVER 40.72N 91.23W
06/21/2010 M0.75 INCH LEE IA TRAINED SPOTTER
DIME SIZE HAIL.
0548 PM FLASH FLOOD DONNELLSON 40.64N 91.56W
06/21/2010 LEE IA CO-OP OBSERVER
WATER OVER ROADS IN DONNELLSON.
0551 PM FUNNEL CLOUD 2 NW FORT MADISON 40.64N 91.37W
06/21/2010 LEE IA TRAINED SPOTTER
LOWERING RAIN WRAPPED WALL CLOUD NEAR INTERSECTION OF
HWYS 61 AND 2 IN FORT MADISON.
0551 PM TSTM WND GST 1 ENE FORT MADISON 40.63N 91.33W
06/21/2010 E60.00 MPH LEE IA TRAINED SPOTTER
ESTIMATED 50 TO 60MPH WIND GUSTS.
0551 PM FUNNEL CLOUD NIOTA 40.62N 91.28W
06/21/2010 HANCOCK IL EMERGENCY MNGR
REPORTED FROM FORT MADISON...LOOKING IN THE VICINITY OF
NIOTA. VIEW OF THE GROUND IS OBSTRUCTED FROM SPOTTER
LOCATION.
0601 PM TSTM WND DMG 3 SE DALLAS CITY 40.60N 91.12W
06/21/2010 HANCOCK IL TRAINED SPOTTER
POSSIBLE RAIN WRAPPED TORNADO. DEBRIS IN WIND AND RAIN
WITH SOME ROTATION. WINDS 50 MPH.
0612 PM FLASH FLOOD FORT MADISON 40.62N 91.35W
06/21/2010 LEE IA TRAINED SPOTTER
WATER 1.5 FEET DEEP ON 14 STREET. STILL RISING. WATER
MOVING INTO BUILDINGS.
0612 PM FLASH FLOOD FORT MADISON 40.62N 91.35W
06/21/2010 LEE IA TRAINED SPOTTER
WATER AT LEAST A FOOT DEEP ON SOME MAIN STREETS IN
DOWNTOWN. ROADS NOT PASSABLE BY MOST VEHICLES.
0614 PM TSTM WND DMG FORT MADISON 40.62N 91.35W
06/21/2010 LEE IA TRAINED SPOTTER
SEVERAL LARGE TREE LIMBS AT LEAST 3 INCHES IN DIAMETER
DOWN.
0632 PM FUNNEL CLOUD NE CARTHAGE 40.41N 91.14W
06/21/2010 HANCOCK IL TRAINED SPOTTER
SPOTTER IS IN TENNESSEE LOOKING OFF TO THE WEST. FUNNEL
CLOUD IS ESTIMATED TO BE NORTHEAST OF CARTHAGE.
0638 PM TSTM WND GST 4 E BURNSIDE 40.50N 91.02W
06/21/2010 E80.00 MPH HANCOCK IL TRAINED SPOTTER
WINDS 70 TO 80 MPH. 3 TO 4 FT CORN DOWN. VEHICLE ALMOST
BLOWN OVER.
0644 PM FUNNEL CLOUD 1 S TENNESSEE 40.40N 90.84W
06/21/2010 MCDONOUGH IL TRAINED SPOTTER
ON NORTH 800TH STREET.
0650 PM FUNNEL CLOUD 1 NW MACOMB 40.48N 90.69W
06/21/2010 MCDONOUGH IL TRAINED SPOTTER
RAPID ROTATION OBSERVED ALONG WITH A FUNNEL CLOUD.
0658 PM HAIL 2 NE CALAMUS 41.84N 90.73W
06/21/2010 E1.75 INCH CLINTON IA TRAINED SPOTTER
0705 PM TSTM WND DMG COLCHESTER 40.43N 90.79W
06/21/2010 MCDONOUGH IL EMERGENCY MNGR
LARGE TREE DOWN ON HOUSE. POSSIBLE TORNADO. TIME
ESTIMATED. DELAYED REPORT.
0716 PM HAIL 5 NW KEOSAUQUA 40.79N 92.02W
06/21/2010 E1.75 INCH VAN BUREN IA TRAINED SPOTTER
0720 PM HAIL 1 N KEOSAUQUA 40.75N 91.96W
06/21/2010 M1.00 INCH VAN BUREN IA TRAINED SPOTTER
0721 PM TORNADO DEWITT 41.82N 90.55W
06/21/2010 CLINTON IA LAW ENFORCEMENT
BRIEF TOUCHDOWN AT HIGHWAY 61 AND 30.
0722 PM HAIL 1 N KEOSAUQUA 40.75N 91.96W
06/21/2010 E1.25 INCH VAN BUREN IA EMERGENCY MNGR
QUARTER TO HALF DOLLAR HAIL.
0723 PM FUNNEL CLOUD 1 W DEWITT 41.82N 90.57W
06/21/2010 CLINTON IA LAW ENFORCEMENT
OFFICER REPORTED TWO TORNADOES...ONE NEAR HIGHWAY 61 AND
HIGHWAY 30...THE OTHER TO THE WEST OF THERE.
0725 PM TSTM WND DMG 4 SSW MACOMB 40.42N 90.72W
06/21/2010 MCDONOUGH IL TRAINED SPOTTER
6 INCH TREE LIMBS DOWN.
0727 PM FUNNEL CLOUD 10 S MACOMB 40.33N 90.68W
06/21/2010 MCDONOUGH IL TRAINED SPOTTER
0730 PM TORNADO 2 E INDUSTRY 40.33N 90.57W
06/21/2010 MCDONOUGH IL TRAINED SPOTTER
SPOTTER OBSERVED A BRIEF TOUCHDOWN...TAKING THE ROOF OFF
A BARN. TIME ESTIMATED.
0745 PM TSTM WND DMG 2 E LONG GROVE 41.70N 90.54W
06/21/2010 SCOTT IA TRAINED SPOTTER
3 TO 4 INCH BRANCHES DOWN IN TOWN.
0750 PM FLASH FLOOD COLCHESTER 40.43N 90.79W
06/21/2010 MCDONOUGH IL LAW ENFORCEMENT
A COUPLE INTERSECTIONS IN COLCHESTER ARE BEING BLOCKED
OFF DUE TO WATER MAKING IT IMPASSABLE.
0756 PM HAIL FREEPORT 42.29N 89.63W
06/21/2010 E1.25 INCH STEPHENSON IL TRAINED SPOTTER
PENNY TO HALF DOLLAR SIZE HAIL FALLING AT THIS TIME.
0758 PM HAIL 5 S DAKOTA 42.31N 89.53W
06/21/2010 E0.50 INCH STEPHENSON IL TRAINED SPOTTER
0825 PM HEAVY RAIN PARK VIEW 41.69N 90.54W
06/21/2010 M1.49 INCH SCOTT IA NWS EMPLOYEE
OCCURRED IN 50 MINUTES.
0951 PM HAIL 1 E BURLINGTON REGIONAL 40.78N 91.11W
06/21/2010 M1.00 INCH DES MOINES IA TRAINED SPOTTER
1000 PM HAIL SW DOUDS/LEANDO 40.83N 92.09W
06/21/2010 M1.00 INCH VAN BUREN IA TRAINED SPOTTER
1025 PM HAIL N BLANDINSVILLE 40.55N 90.87W
06/21/2010 M0.88 INCH MCDONOUGH IL LAW ENFORCEMENT
1025 PM TSTM WND GST N BLANDINSVILLE 40.55N 90.87W
06/21/2010 E50.00 MPH MCDONOUGH IL LAW ENFORCEMENT
ESTIMATED 40 TO 50MPH WIND GUSTS.
1032 PM TSTM WND GST GOOD HOPE 40.56N 90.67W
06/21/2010 E60.00 MPH MCDONOUGH IL TRAINED SPOTTER
ESTIMATED 50 TO 60MPH WIND GUSTS.
1055 PM HEAVY RAIN 2 E LONG GROVE 41.70N 90.54W
06/21/2010 M2.75 INCH SCOTT IA TRAINED SPOTTER
1055 PM FLASH FLOOD GOOD HOPE 40.56N 90.67W
06/21/2010 MCDONOUGH IL TRAINED SPOTTER
UP TO 6 INCHES OF WATER ACROSS HIGHWAY 67.
&&
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:16 PM CDT | Flash Flood Watch | DVN | Clark, Scotland | 49 hr |
| Jun 21, 8:02 PM CDT | Severe Thunderstorm Warning | DVN | Scotland | 58 min |
| Jun 21, 8:12 PM CDT | Flash Flood Warning | DVN | Clark, Scotland | 6 hr |
| Jun 21, 8:48 PM CDT | Flash Flood Warning | DVN | Clark | 5 hr |
| Jun 21, 10:29 PM CDT | Severe Thunderstorm Warning | DVN | Clark, Scotland | 61 min |
| Jun 22, 5:30 AM CDT | Special Weather Statement | DVN | Clark, Scotland | 90 min |
| Jun 22, 9:48 AM CDT | Severe Thunderstorm Warning | DVN | Clark | 42 min |
| Jun 22, 10:04 AM CDT | Areal Flood Warning | DVN | Clark, Scotland | 21 hr |
| Jun 21, 7:20 PM CDT | Severe Thunderstorm Warning | DVN | McDonough | 45 min |
| Jun 21, 7:26 PM CDT | Tornado Warning | DVN | Carroll, Jo Daviess | 35 min |
| Jun 21, 7:32 PM CDT | Special Weather Statement | DVN | Rock Island | 58 min |
| Jun 21, 7:41 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island, Whiteside | 31 min |
| Jun 21, 7:48 PM CDT | Severe Thunderstorm Warning | DVN | Stephenson | 42 min |
| Jun 21, 7:58 PM CDT | Flash Flood Warning | DVN | Hancock, Henderson, McDonough, Warren | 6 hr |
| Jun 21, 8:00 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 33 min |
| Jun 21, 9:33 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson | 44 min |
| Jun 21, 10:04 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 56 min |
| Jun 21, 7:05 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee, Van Buren | 55 min |
| Jun 21, 9:40 PM CDT | Severe Thunderstorm Warning | DVN | Van Buren | 53 min |
| Jun 22, 6:21 AM CDT | Severe Thunderstorm Warning | DVN | Iowa, Jefferson, Johnson, Keokuk, Washington | 54 min |
| Jun 22, 8:47 AM CDT | River Flood Warning | DVN | Lee, Van Buren | 59 hr |
| Jun 22, 10:10 AM CDT | River Flood Warning | DVN | Johnson, Washington | 5 days |
Nearby
Flash Flood Warnings in Illinois, 2010Flash Flood Warnings in Iowa, 2010Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.